Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Note on a result of Kaplan
HTML articles powered by AMS MathViewer

by Kenneth S. Williams PDF
Proc. Amer. Math. Soc. 56 (1976), 34-36 Request permission

Abstract:

A simple proof is given of a congruence (due to Kaplan) involving the number of solutions of a certain biquadratic congruence.
References
  • Helmut Hasse, Vorlesungen über Zahlentheorie, Die Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen mit besonderer Berücksightigung der Anwendungsgebiete. Band LIX, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1950 (German). MR 0051844
  • Pierre Kaplan, Démonstration des lois de réciprocité quadratique et biquadratique, J. Fac. Sci. Univ. Tokyo Sect. I 16 (1969), 115–145 (French). MR 257028
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 56 (1976), 34-36
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0398957-7
  • MathSciNet review: 0398957